# SDR UALA2010113004390

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 80,450 hours, 9,138 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK SEAT EMERGENCY LIGHTS 13AB IS INOP.  BATTERY CHARGED UP.  TURNED EMERGENCY LIGHTS ON.  CHECKS NORMAL.
